# SDR HNAA2022053100219

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 47,407 hours, 43,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  655     33-50  0030050  29MAY22  RIC  CLOSE
      LEFT AND RIGHT EXTERNAL EMERGENCY LIGHT ABOVE THE WINGS ARE INOPERATIVE.
 
FACT  29MAY22  11:49  RIC
            UPON FURTHER INSPECTION FOUND #400 EMERGENCY BATTERY CHARGER ASSY. WAS NOT PROVIDING VOLTS. REMOVED & REPLACED #400 EMERGENCY BATTERY CHARGER ASSY. IAW AMM 33-50-04-400-801-A. OPS CHECK GOOD. OK FOR SERVICE.
